MAUDE Adverse Event Report: BIOMET MICROFIXATION BLACKHALL RIGHT MANDIBLE; JOINT, TEMPOROMANDIBULAR, IMPLANT

BIOMET MICROFIXATION BLACKHALL RIGHT MANDIBLE; JOINT, TEMPOROMANDIBULAR, IMPLANT
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: , 0001032347-2020-00597, 0001032347-2020-00598, 0001032347-2020-00599.Medical products: tmj system right standard mandibular component 50mm / 9 hole, part# 24-6550, lot# 851360.Tmj system right fossa component, medium, part# 24-6560-int, lot# 934560.Tmj system left standard mandibular component 55mm / 12 hole, part# 24-6556, lot# 790490.Tmj system left fossa component, small, part# 24-6563-int, lot# 934590.Unknown screws, part# ni, lot# ni.The user facility is foreign; therefore, a facility medwatch report will not be available.Foreign report source: (b)(6).
 
Event or Problem Description
It was reported the patient will undergo a revision and replacement of temporomandibular joint implants on the right side due to displacement.The mandible component is displaced laterally out of the fossa component.The devices will be replaced with a custom implant.It was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Sterile date - unknown.Manufacturing date - unknown.Product id is being updated to unknown part and lot numbers, as the originally reported product id was incorrect.The investigation is still in process.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d1; d4; d10; g3; g6; h1; h2 d10: left mandible ¿ ref:(b)(4), lot: 576350 right fossa ¿ ref:(b)(4), lot: 576410 left fossa ¿ ref:(b)(4), lot: 576420 2mm x 5mm ¿ ref:(b)(4), lot: 341800 2mm x 7mm ¿ ref: (b)(4) lot: 351400 2mm x 9mm ¿ ref: (b)(4), lot: 646740 x 2 2mm x 9mm ¿ ref: (b)(4) lot: 646740 2.3mm x 5mm ¿ ref: (b)(4), lot: 341790 2.7mm x 6mm ¿ ref: (b)(4), lot: 597280 x 2 2.7mm x 8mm ¿ ref:(b)(4), lot: 351420 x2 2.7mm x 8mm ¿ ref: (b)(4), lot: 351420 x 2 2.7mm x 12mm ¿ ref: (b)(4), lot: 623030 x 2 2.7mm x 12mm ¿ ref: (b)(4).Lot: 444550 x 2 3.2mm x 8mm ¿ ref:(b)(4), lot: 620450 x 2 3.2mm x 10mm ¿ ref:(b)(4), lot: 153630 x 2 3.2mm x 10mm ¿ ref: (b)(4), lot: 474840 x 2 3.2mm x 10mm ¿ ref: (b)(4), lot: 929020 x 2 3.2mm x 10mm ¿ ref: cpsc9950, lot: 690020 x 2 if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BLACKHALL RIGHT MANDIBLE
Common Device Name
JOINT, TEMPOROMANDIBULAR, IMPLANT
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key10944385
Report Number0001032347-2020-00596
Device Sequence Number3210928
Product Code LZD
UDI-Device Identifier00841036060343
UDI-Public00841036060343
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P020016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2010
Device Model NumberN/A
Device Catalogue NumberCP755192
Device Lot Number576300
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/20/2020
Supplement Date Received by Manufacturer07/27/2021
08/09/2021
09/27/2021
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date08/05/2021
08/18/2021
09/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE NARRATIVE IN H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;